It Wasn't Good

A medicine that fights acne and causes depression is a funny thing because acne itself can be pretty depressive.  I stuck with Accutane because, to me as a 14-year-old, acne was a terrible burden.

When the six months were over, there weren't any results in terms of skin change.  At first, I didn't care:  I could see the world again.  Half a year of constant hate was like being trapped underwater.  The prescription ran out, and suddenly I took a deep breath of air.

Then, life returned to normal.  I started to care about my face again and got a new prescription.  It ended up working better.
Grad Grad
22-25, M
2 Responses Jun 12, 2007

good advice Tamara!<br />
other complaints too, mabey??<br />
had an effect on me but anyways, i'm no sewer. <br />
acne in the first places is what it really is, sometimes people criticise people about something incignificant i dont know boobs are too small bottom is too big to fat etc.....if acne goes on for years It can do you in a bit or a whole lot. but bad acne can be hard to treat? i hated it big time always had a problem but i gave some things that triggered it all off away. but then by the same token other skin probblems later<br />
never healed tock roacutane 2wice . im somewhat lactos intolerant.<br />
i can have yoghurt, milk & cheese i think too solong as i donot have coffee in m,y system can be habitual too. it is a stimulant. like a lolly pop lol...! or food in general. what about drugs in general is it a stimulous?<br />
thinkses so. drink too much water , die of water poisoning, and women with anorexia why because they were teased one day. silly girls today getting plastic boobs, need tatoooos!?y and whattt ever. perception of what another judges you on, and those who deal with it wrongly through ignorance. mee included

Sounds like you had a really hard time while on it....But you know depression is not the only effect Accutane has been linked to. TAking the drug has also been linked to conditions like ulcerative colitis, IBD (inflammatory bowel disease) and crohn's disease. So if you have experienced any severe gastrointestinal problems like acute stomach pain or bloody stool, it may be advisable to check as to whether this may have anything to do with your use of accutane. Many people have filed lawsuits against the makers of Accutane, on the grounds that the drug caused them to suffer one or more of these side effects. here are some details of the Accutane lawsuit that is already ongoing http://www.yourlawyer.com/topics/overview/accutane_ibd for further information on the subject. i'm so glad you are now recovered from your Accutane ordeal. But please pass this information on to anyone you know who may not have recovered from their accutane experience.